Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 395, NWS Tallahassee, FL

September 17, 2012Bay County, Calhoun County, Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 17, 2012, 12:57 PM CDT for Bay County, Calhoun County, Jackson County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2012, 12:57 PM CDT (17:57 UTC)
Expired
Sep 17, 2012, 1:33 PM CDT
In force
36 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Calhoun County, FL, Jackson County, FL

The radar

The Eglin Afb radar (KEVX), 55 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS52 KTAE 171757
SVRTAE
FLC005-013-063-171845-
/O.NEW.KTAE.SV.W.0395.120917T1757Z-120917T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1257 PM CDT MON SEP 17 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  CENTRAL CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTH CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 145 PM CDT

* AT 1255 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR BROAD BRANCH...AND MOVING NORTH
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FRINK...SAUNDERS...CLARKSVILLE...FOUNTAIN...MOOSE POND...CHASON...
  BETTS...CAMPS HEAD...CENTER LAKE...WILLIS...WHITE POND...COMPASS
  LAKE...RIDGETOP...SIMSVILLE...ROUND LAKE AND ALFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3057 8544 3071 8543 3070 8517 3023 8520
      3023 8544
TIME...MOT...LOC 1757Z 180DEG 23KT 3033 8532

$$

42-DVD
3 follow-up statements
165 
WWUS52 KTAE 171811
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
111 PM CDT MON SEP 17 2012

FLC005-013-063-171845-
/O.CON.KTAE.SV.W.0395.000000T0000Z-120917T1845Z/
CALHOUN FL-JACKSON FL-BAY FL-
111 PM CDT MON SEP 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHEASTERN BAY...SOUTH CENTRAL JACKSON AND WESTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...

AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAUNDERS...MOVING
NORTH AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOUNTAIN...MOOSE POND...BETTS...CAMPS HEAD...CENTER LAKE...WHITE
POND...COMPASS LAKE...RIDGETOP...ROUND LAKE...SIMSVILLE AND ALFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3070 8517 3035 8523 3034 8544 3055 8544
      3057 8544 3071 8543
TIME...MOT...LOC 1811Z 178DEG 27KT 3046 8538

$$

42-DVD
359 
WWUS52 KTAE 171827
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT MON SEP 17 2012

FLC005-013-171838-
/O.CAN.KTAE.SV.W.0395.000000T0000Z-120917T1845Z/
CALHOUN FL-BAY FL-
127 PM CDT MON SEP 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAY AND WESTERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA IS CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3071 8543 3070 8517 3057 8519 3057 8543
      3057 8544
TIME...MOT...LOC 1828Z 172DEG 22KT 3064 8541

$$

FLC063-171845-
/O.CON.KTAE.SV.W.0395.000000T0000Z-120917T1845Z/
JACKSON FL-
127 PM CDT MON SEP 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTH CENTRAL JACKSON COUNTY...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COMPASS LAKE...MOVING
NORTH AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROUND
LAKE...SIMSVILLE AND ALFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3071 8543 3070 8517 3057 8519 3057 8543
      3057 8544
TIME...MOT...LOC 1828Z 172DEG 22KT 3064 8541

$$

42-DVD
519 
WWUS52 KTAE 171833
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
133 PM CDT MON SEP 17 2012

FLC063-171844-
/O.CAN.KTAE.SV.W.0395.000000T0000Z-120917T1845Z/
JACKSON FL-
133 PM CDT MON SEP 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON COUNTY
IS CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3071 8543 3070 8517 3057 8519 3057 8543
      3057 8544
TIME...MOT...LOC 1834Z 172DEG 22KT 3068 8541

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 9:07 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Sep 17, 9:07 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1007 AM EDT Mon Sep 17 2012

...Severe Storms possible late today into Tuesday...

.NEAR TERM...
[Rest of Today] The main focus through the next 36 hours will be
on the threat for severe storms. The upper air pattern will
amplify significantly as a strong shortwave digging into the
northern plains phases with an upper level low moving east along
the northern Gulf coast. By this afternoon, a weak warm front is
progged to develop along the coast and push inland by early this
evening. The combination of the moist onshore flow and the
developing boundary will lead to a high coverage of showers and
thunderstorms, especially over the western zones this afternoon
where the upper support will be stronger. By late this afternoon,
deep layer shear is forecast to start increasing, which could
yield some stronger storms west of the Apalachicola River.
However, the main threat for severe storms is expected to hold off
until later tonight and Tuesday, which is discussed below.

&&

.SHORT TERM...
[Tonight Through Wednesday] The unsettled weather will continue
into tonight as the upper low gets absorbed by the larger scale
developing trough and the surface low moves into southern Alabama.
The best upper divergence is forecast to move over the region
during the overnight hours, with widespread showers and
thunderstorms expected. Deep layer shear will continue to increase
overnight, with 0-6 km bulk shear values approaching 45 knots by
sunrise. In addition, with the approach of the surface low, the
shear in the lowest kilometer will increase as well, with values
approaching 20-25 knots. These shear values are rather strong for
mid- September, and there is the potential for a few severe storms
overnight and into Tuesday morning. The strengthening low-level
shear raises the possibility for isolated tornadoes, and the Storm
Prediction Center has outlooked the central portions of the
forecast area in a Slight Risk for today and tonight. Main
limiting factors are expected to be marginal instability
(especially since the best forcing appears to move across the area
during the overnight and early morning hours), as well as the
potential for widespread precipitation. However, given the very
moist low-level atmosphere, it does appear that there will be
enough energy available to support some severe weather.

By Tuesday afternoon, the surface low is forecast to become
elongated and absorbed into the approaching cold front, with the
stronger dynamics lifting out to the northeast. However, modest
deep- and low-level shear will still be in place over the eastern
zones, with isolated severe storms still possible.

A drier and cooler airmass will begin to work into western
portions of the forecast area for Wednesday. However, another
strong shortwave digging into the base of trough over Louisiana,
will slow the advance of the cold front, with the boundary
becoming hung up over the far eastern zones. Thus, will need to
keep some warmer temperatures and slight chance to chance PoPs in
place over the eastern Big Bend for Wednesday.

&&

.LONG TERM...
[Wednesday through next Monday] A deep longwave trough will be
positioned over the eastern CONUS with axis through the central
Gulf of Mexico at least through the rest of the work week. This
places our CWA in deep southwest flow and the northeast to
southwest oriented cold front is forecast to stall over our just
to the east of our Big Bend zones. The GFS depicts a few weak
waves developing along the boundary keeping at least low end
chances for rain in the forecast for our eastern zones through
Friday. The base of the upper trough flattens somewhat over the
weekend with the front becoming more east to west oriented over
our coastal waters. Slight rain chances will linger over the
weekend mainly across our Florida zones and coastal waters before
the upper trough further amplifies sending a dry cold front
through the region Sunday night into Monday. Temperatures will be
near or just below seasonal levels each day.

&&

.AVIATION...
[Through 12z Tuesday] Prevailing VFR conditions are expected
through most of the day, but occasional MVFR/IFR conditions are
possible due to convection. One exception is around KDHN this
morning where prevailing MVFR to IFR conditions due to morning
low cloud cover are occurring. After 22z, prevailing cigs are
expected to lower into the MVFR category, and the coverage of
showers and thunderstorms is expected to increase through the
remainder of the period. A few of the storms could be strong to
severe tonight into Tuesday.

&&

.MARINE...
Onshore flow will be on the increase through Tuesday ahead of an
approaching area of low pressure and cold front. Exercise caution
conditions are expected by later this morning, with Small Craft
Advisories likely tonight and continuing into Tuesday. Conditions
will improve some by late Tuesday into Wednesday as the frontal
system weakens and stalls just south of the waters. These improved
conditions should persist through the end of the work week.

&&

.FIRE WEATHER...
The minimum relative humidity is likely to remain above critical
levels at least through Tuesday, so Red Flag conditions are not
expected.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

Near Term/Aviation/Marine...DVD
Short Term...Camp
Long Term/Fire Wx...Barry
Hazardous weather outlook, Sep 17, 3:22 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 AM EDT MON SEP 17 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-181000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
422 AM EDT MON SEP 17 2012 /322 AM CDT MON SEP 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE STORMS FROM LATE THIS AFTERNOON THROUGH
TUESDAY...

SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY TODAY
AHEAD OF AN APPROACHING STORM SYSTEM. SHEAR AND INSTABILITY ARE
FORECAST TO BE SUFFICIENT FOR STRONG TO SEVERE STORMS STARTING
LATE THIS AFTERNOON AND CONTINUING THROUGH THE OVERNIGHT HOURS.
THE PRIMARY THREATS FOR THIS SYSTEM ARE DAMAGING STRAIGHT LINE
WINDS AND ISOLATED TORNADOES.

INCREASING SOUTHEASTERLY FLOW WILL LEAD AN INCREASED RISK OF RIP
CURRENTS AT AREA BEACHES TODAY...AS WELL AS HAZARDOUS CONDITIONS
ON THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

STRONG TO POTENTIALLY SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT...ESPECIALLY DURING
THE MORNING HOURS.

QUIET WEATHER IS THEN ANTICIPATED FROM WEDNESDAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Sep 17, 11:40 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1240 PM EDT MON SEP 17 2012

FLZ008-010-108-171715-
CENTRAL WALTON FL-SOUTH WALTON FL-WASHINGTON FL-
1140 AM CDT MON SEP 17 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN AND CENTRAL
WALTON COUNTY AS WELL AS SOUTHWEST WASHINGTON COUNTY...

* UNTIL 1215 PM CDT

AT 1138 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SANTA ROSA
BEACH TO 12 MILES SOUTHEAST OF SANTA ROSA BEACH...OR ALONG A LINE
EXTENDING FROM PORTLAND TO INLET BEACH...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3067 8601 3043 8589 3041 8591 3041 8596
      3039 8599 3034 8599 3028 8606 3032 8616
      3043 8625 3039 8615 3039 8613 3041 8613
      3047 8621 3047 8629 3052 8633
TIME...MOT...LOC 1640Z 244DEG 15KT 3049 8618 3029 8605

42-DVD
Special weather statement, Sep 17, 12:35 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
135 PM EDT MON SEP 17 2012

FLZ013-014-114-171800-
CALHOUN FL-INLAND GULF FL-COASTAL GULF FL-
1235 PM CDT MON SEP 17 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN CALHOUN
AND NORTHERN GULF COUNTIES...

* UNTIL 100 PM CDT/200 PM EDT/

AT 1229 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF MEXICO BEACH...OR NEAR
HONEYVILLE...MOVING NORTH AT 25 MPH.

PEOPLE IN NORTHERN GULF AND SOUTHERN CALHOUN COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3000 8539 3038 8539 3039 8512 3020 8512
      3017 8514 3014 8513 3012 8515 3012 8513
      3010 8515 3008 8513 3005 8514 3003 8512
      2999 8512
TIME...MOT...LOC 1735Z 180DEG 22KT 3009 8526

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 11:40 AM CDTSpecial Weather StatementTAEWalton35 min
Sep 17, 12:35 PM CDTSpecial Weather StatementTAECalhoun25 min
Sep 17, 2:19 PM CDTSmall Craft AdvisoryTAE29 hr
Sep 17, 2:27 PM CDTRip Current StatementTAEBay, Gulf, Walton35 hr
Sep 17, 2:51 PM CDTSpecial Marine WarningTAE114 min
Sep 17, 4:27 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton48 min
Sep 17, 4:55 PM CDTSpecial Marine WarningTAE35 min
Sep 17, 5:25 PM CDTSpecial Marine WarningTAE50 min
Sep 17, 5:32 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington43 min
Sep 17, 5:46 PM CDTSevere Thunderstorm WarningTAEBay44 min
Sep 17, 6:22 PM CDTSpecial Marine WarningTAE83 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.